# SDR DL757980447

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAD NUMEROUS GOUGES, DENTS AND SCRATCHED BETWEEN FS 1550 AND 1621 AND BETWEEN STRINGERS 26L AND 26R. THE DAMAGED SECTION OF SKIN WAS REMOVED AND A NEW SECTION WAS SPLICED IN PER ER/A 364044-14, REV B.
